Inverse problem for the interior spectral data of the equation of hydrogen atom


Creative Commons License

Panakhov E. S. , Sat M.

UKRAINIAN MATHEMATICAL JOURNAL, vol.64, no.11, pp.1716-1726, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 11
  • Publication Date: 2013
  • Doi Number: 10.1007/s11253-013-0746-1
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1716-1726
  • Erzincan Binali Yildirim University Affiliated: Yes

Abstract

We consider the inverse problem for the second-order differential operators with regular singularity and show that the potential function can be uniquely determined by the set of values of eigenfunctions at a certain interior point and parts of two spectra.